# SDR USAA990039

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 47,840 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING PCI CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK ON FUSE SKIN STATION 727 BELOW STRINGER 17R.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 1.  (M)
